| Model Number |
G5S-80C |
| Medical Device Problem Codes |
Failure to Charge (1085); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the investigation is closed as an unaddressed advisory message, as log show it occurred since 06/05/25.The main board was replaced as a precaution.Our evaluation of the unit verified the error during testing.We determined the main board to be the cause of the fault and replaced it to resolve the reported problem.Evaluation of the main board could not reproduce and during testing.Sent board to scrap.No emerging trend based on similar reports.
Event or Problem Description
Complainant alleged that during functional testing, the device prompted an "hv charge and hold" and "hv charger test capacitor not holding charge" message.Complainant indicated that there was no patient involvement in the reported malfunction.